# SDR SWAA2022061409818

- Difficulty date: May 20, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 221BF
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL 221BF HAS MISSING AND DAMAGED INSERTS / [01] PANEL REPLACED WITH NEW PANEL PER B737-700 SRM 51-10-02-0G-0 INSTALLATION WILL BE ACCOMPLISH ON TTG8Q00BPAMT;[02] VERIFIED 1
